Tìm kiếm theo cụm từ
Chi tiết
Tên Novel optimal guaranteed cost control of non-linear systems with mixed multiple time-varying delays
Lĩnh vực Toán học
Tác giả Mai Viết Thuận, Nguyễn Thị Thanh Huyền,
Nhà xuất bản / Tạp chí IMA Journal of Mathematical Control and Information 28(4) (2011) 475-486 Tập 4 Số 28 Năm 2011
Tóm tắt nội dung

This paper deals with the problem of optimal guaranteed cost control for non-linear systems with mixed multiple time-varying delays. A linear quadratic cost function is considered as a performance measure for the closed-loop system. By constructing a set of time-varying Lyapunov–Krasovskii functional combined with linear matrix inequality (LMI) technique, a guaranteed cost controller design is presented and sufficient conditions for the existence of a guaranteed cost state-feedback for the system are given in terms of LMIs. A numerical example is given to illustrate the effectiveness of the obtained result.